MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190610
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
A biomedical technician (biomed) at a user facility reported that a fresenius 2008k2 hemodialysis (hd) machine had a burnt power control board.This was identified during troubleshooting an intermittent 24v low alarm.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The machine has 20,742 hours and the power control board was the original fresenius part on the machine.The biomed reported that there was no damage observed on any other components, or any other additional issues, associated with the burnt board.The biomed replaced the power control board which resolved the issue.The unit was returned to service at the user facility without issue and without re-occurrence of the event.The power board is available for return to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician (biomed) at a user facility reported that a fresenius 2008k2 hemodialysis (hd) machine had a burnt power control board.This was identified during troubleshooting an intermittent 24v low alarm.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The machine has 20,742 hours and the power control board was the original fresenius part on the machine.The biomed reported that there was no damage observed on any other components, or any other additional issues, associated with the burnt board.The biomed replaced the power control board which resolved the issue.The unit was returned to service at the user facility without issue and without reoccurrence of the event.The power board is available for return to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Additional information d9 and h3.Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a biomedical technician (bmet).To resolve the reported issue, the bmet replaced the power control board on the machine.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.During the machine inspection, the bmet identified a burnt power control board.Therefore, the complaint event was confirmed.

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17315947
Report Number0002937457-2023-01001
Device Sequence Number3996229
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K994267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number190610
Device Catalogue Number190610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown